Leonid Polterovich


Cieliebak K., Eliashberg Y., Polterovich L.
Contact Orderability up to Conjugation
2017, vol. 22, no. 6, pp.  585–602
We study in this paper the remnants of the contact partial order on the orbits of the adjoint action of contactomorphism groups on their Lie algebras. Our main interest is a class of noncompact contact manifolds, called convex at infinity.
Keywords: contactomorphism group, partial order, nonsqueezing
Citation: Cieliebak K., Eliashberg Y., Polterovich L.,  Contact Orderability up to Conjugation, Regular and Chaotic Dynamics, 2017, vol. 22, no. 6, pp. 585–602

Back to the list